# SDR SIMA200610401

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tip Cap
- Condition: Flutter
- Location: Rt Stabilizer
- Stage of operation: AP
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3538 - ELEVATOR TAIL FLUTTER AT 300KTS AND ABOVE, BETWEEN 10,000 AND 20,000. ALSO IN DESCENT SLOWING THROUGH 250 KTS.  REPLACED UPPER AND LOWER RUDDER 1 ATTACHMENT HINGES, RIGHT HORIZONTAL STABILIZER TIP.  COMPLETED ALL PARTS OF EO EM-55AD-207R4.  ADJUSTED RUDDER DEFLECTION ECCENTRIC PIN TO ZERO POSITION ALONG WITH VIBRATION WORK CARD.  FITTING P/N 120-38377-001, STABILIZER TIP P/N 145-35900-404, SPACER P/N 145-25626-001, BUSHING P/N 120-33582-005.  AIRCRAFT RETURNED TO SERVICE.  (M)
